# SDR NSVA20000001

- Difficulty date: September 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6044T35P01
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM PIT TO HTS, LEFT PROPELLER OIL PRESSURE WAS ABOVE 140 PSI WITH ASOCIATED VIBRATION, AND FLUCTUATING PROPELLER RPM.  AS A RESULT, LEFT ENGINE WAS SHUTDOWN ON APPROACH INTO HTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  CREW REPORTED THAT ONCE ON GROUND, PROPELLER COULD NOT BE ROTATED BY HAND.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE PROPELLER GEAR BOX HAD SEIZED.  THAT GEARBOX WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
